# SDR SWAA2019102838302

- Difficulty date: October 16, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75035
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR SUPPORT RAIL CORRODED AT BS. 767+5, LBL 8.     / REPAIRED FLOOR SUPPORT RAIL IAW EA & SRM.
